# SDR CALA2025041703975

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737724
- Aircraft serial: 29048
- Aircraft time: 78,495 hours, 31,470 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED DURING  HFEC ROTO INSP. ON ALL EXISTING HOLES ON RIB NO.1 , AT CHORD LOWER ROW FASTERNER HOLE #48 REF AAR N/R 9962659 ACCOMPLISHED EC/RA # 5510-03272.
